Optimal pointwise approximation of stochastic differential equations driven by fractional Brownian motion

Neuenkirch, Andreas

DOI: https://doi.org/10.1016/j.spa.2008.01.002
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://core.ac.uk/download/pdf/82460206.pdf
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Stochastic Processes and Their Applications
Volume: 118
Issue number: 12
Page range: 2294-2333
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4149
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item